


default search action
"Efficient Craig interpolation for linear Diophantine (dis)equations and ..."
Himanshu Jain, Edmund M. Clarke, Orna Grumberg (2009)
- Himanshu Jain, Edmund M. Clarke, Orna Grumberg:
Efficient Craig interpolation for linear Diophantine (dis)equations and linear modular equations. Formal Methods Syst. Des. 35(1): 6-39 (2009)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.